Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 3474760, 7 pages
https://doi.org/10.1155/2018/3474760
Research Article

Symplectic Approach of Three-Dimensional Palatini Theory Plus a Chern-Simons Term

Instituto de Física Luis Rivera Terrazas, Benemérita Universidad Autónoma de Puebla, Apartado Postal J-48, 72570 Puebla, PUE, Mexico

Correspondence should be addressed to Alberto Escalante; xm.paub.paufi@nalacsea

Received 20 December 2017; Revised 13 February 2018; Accepted 26 February 2018; Published 29 March 2018

Academic Editor: Dimitrios Tsimpis

Copyright © 2018 Alberto Escalante and Prihel Cavildo-Sánchez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Hanson, T. Regge, and C. Teitelboim, “Constrained Hamiltonian Systems. Accademia Nazionale dei Lincei,” Constrained Hamiltonian Systems. Accademia Nazionale dei Lincei, 1978. View at Google Scholar
  2. D. M. Gitman and I. V. Tyutin, Quantization of Fields with Constraints, Springer Series in Nuclear and Particle Physics, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Holst, “Barbero's Hamiltonian derived from a generalized HILbert-Palatini action,” Physical Review D: Particles, Fields, Gravitation and Cosmology, vol. 53, no. 10, pp. 5966–5969, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Rovelli, Quantum Gravity, Cambridge Monographs on Mathematical Physics, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Thiemann, Modern Canonical Quantum General Relativity, Cambridge University Press, Cambridge, UK, 2008. View at MathSciNet
  6. J. F. Barbero G., “Real Ashtekar variables for Lorentzian signature space-times,” Physical Review D: Particles, Fields, Gravitation and Cosmology, vol. 51, no. 10, pp. 5507–5510, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Ashtekar, Lectures on Non-Perturbative Canonical Gravity, World Scientific, Singapore, 1991. View at MathSciNet
  8. R. Gambini and J. Pullin, A First Course in Loop Quantum Gravity, Oxford University Press, 2011. View at Publisher · View at Google Scholar
  9. C. Rovelli and F. Vidotto, Covariant Loop Quantum Gravity, Cambridge University Press, Cambridge, UK, 2014. View at Publisher · View at Google Scholar
  10. V. Bonzom and E. R. Livine, “A Immirzi-like parameter for 3D quantum gravity,” Classical and Quantum Gravity, vol. 25, no. 19, 195024, 19 pages, 2008. View at Google Scholar · View at MathSciNet
  11. L. Faddeev and R. Jackiw, “Hamiltonian reduction of unconstrained and constrained systems,” Physical Review Letters, vol. 60, no. 17, pp. 1692–1694, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Barcelos-Neto and C. Wotzasek, “Symplectic quantization of constrained systems,” Modern Physics Letters A, vol. 7, no. 19, pp. 1737–1747, 1992. View at Google Scholar · View at MathSciNet
  13. J. Barcelos-Neto and C. Wotzasek, “Faddeev-Jackiw quantization and constraints,” International Journal of Modern Physics A, vol. 7, no. 20, pp. 4981–5003, 1992. View at Google Scholar · View at MathSciNet
  14. H. Montani and C. Wotzasek, “Faddeev-Jackiw quantization of nonabelian systems,” Modern Physics Letters A, vol. 8, no. 35, pp. 3387–3396, 1993. View at Google Scholar · View at MathSciNet
  15. H. Montani and J. Internat, “Symplectic analysis of constrained systems,” International Journal of Modern Physics A, vol. 8, no. 4319, 1994. View at Google Scholar
  16. E. M. C. Abreu, A. C. R. Mendes, C. Neves, W. Oliveira, F. I. Takakura, and L. M. V. Xavier, “The dual embedding method in D = 3,” Modern Physics Letters A, vol. 23, no. 11, pp. 829–838, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. E. M. C. Abreu, A. C. R. Mendes, C. Neves, W. Oliveira, and F. I. Takakura, “Duality through the symplectic embedding formalism,” International Journal of Modern Physics A, vol. 22, no. 21, pp. 3605–3620, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. E. M. C. Abreu, C. Neves, and W. Oliveira, Internat. J. Modern Phys. A, vol. 21, p. 5329, 2008.
  19. C. Neves, W. Oliveira, D. C. Rodrigues, and C. Wotzasek, “Embedding commutative and noncommutative theories in the symplectic framework,” Physical Review D: Particles, Fields, Gravitation and Cosmology, vol. 69, no. 4, 045016, 13 pages, 2004. View at Google Scholar · View at MathSciNet
  20. C. Neves, W. Oliveira, D. C. Rodrigues, and C. Wotzasek, “Hamiltonian symplectic embedding of the massive noncommutative U(1) theory,” Journal of Physics A: Mathematical and General, 2004. View at Google Scholar
  21. C. Neves and C. Wotzasek, “Hidden symmetries of constrained systems,” International Journal of Modern Physics A, vol. 17, no. 28, pp. 4025–4042, 2002. View at Publisher · View at Google Scholar · View at Scopus
  22. C. Neves and W. Oliveira, “Clebsch parameterization from the symplectic point of view,” Physics Letters A, vol. 321, no. 5-6, pp. 267–272, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. A. Garcia and J. M. Pons, “Equivalence of Faddeev-Jackiw and Dirac approaches for gauge theories,” International Journal of Modern Physics A, vol. 12, no. 2, pp. 451–464, 1997. View at Google Scholar · View at MathSciNet
  24. E. M. Abreu, A. C. Mendes, C. Neves, W. Oliveira, R. C. Silva, and C. Wotzasek, “Obtaining non-abelian field theories via the Faddeev-Jackiw symplectic formalism,” Physics Letters A, vol. 374, no. 35, pp. 3603–3607, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Escalante and M. Zarate, “Dirac and Faddeev–Jackiw quantization of a five-dimensional Stüeckelberg theory with a compact dimension,” Annals of Physics, vol. 353, pp. 163–178, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Escalante and O. R. Tzompantzi, “Hamiltonian dynamics and gauge symmetry for three-dimensional Palatini theory with cosmological constant,” Journal of High Energy Physics, vol. 2014, no. 5, 2014. View at Publisher · View at Google Scholar
  27. M. Montesinos, “Alternative symplectic structures for SO(3,1) and SO(4) four-dimensional BF theories,” Classical and Quantum Gravity, vol. 23, no. 7, pp. 2267–2278, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  28. A. Escalante, “The Chern-Simons state for topological invariants,” Physics Letters. B. Particle Physics, Nuclear Physics and Cosmology, vol. 676, no. 1-3, pp. 105–111, 2009. View at Google Scholar · View at MathSciNet
  29. A. Escalante and C. Medel-Portugal, “Faddeev-Jackiw quantization of topological invariants: Euler and Pontryagin classes,” High Energy Physics - Theory, vol. 391, pp. 27–46, 2017. View at Google Scholar
  30. D. J. Toms, “Faddeev-Jackiw quantization and the path integral,” Physical Review D: Particles, Fields, Gravitation and Cosmology, vol. 92, no. 10, 105026, 9 pages, 2015. View at Google Scholar · View at MathSciNet
  31. G. A. Palma, “Physical effects of the Immirzi parameter in loop quantum gravity,” Physical Review D, vol. 73, Article ID 044013, 2006. View at Google Scholar